# SDR A6WA201040361

- Difficulty date: May 14, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 17,504 hours, 16,394 cycles
- Engine: Ge CF343B1
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Strip
- Part number: 22850080108108
- Condition: Chafed
- Location: Rt Eng Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE UPPER NOSE COWL AFT EDGE STRIP IS CHAFED, SHORTS IPS 71-14-01, FIG 1, ITEM 45.  R & R WITH SERVICEABLE AFT EDGE STRIP PN 228-50080-108 AT RT ENGINE UPPER NOSE COWL ALL WORK DONE IAW CMM 71-14-01, SRM 51-21-11, 51-25-06, 51-25-16.
